Open Access
Translator Disclaimer
2013 A New Implementable Prediction-Correction Method for Monotone Variational Inequalities with Separable Structure
Feng Ma, Mingfang Ni, Zhanke Yu
Abstr. Appl. Anal. 2013(SI54): 1-8 (2013). DOI: 10.1155/2013/941861

Abstract

The monotone variational inequalities capture various concrete applications arising in many areas. In this paper, we develop a new prediction-correction method for monotone variational inequalities with separable structure. The new method can be easily implementable, and the main computational effort in each iteration of the method is to evaluate the proximal mappings of the involved operators. At each iteration, the algorithm also allows the involved subvariational inequalities to be solved in parallel. We establish the global convergence of the proposed method. Preliminary numerical results show that the new method can be competitive with Chen's proximal-based decomposition method in Chen and Teboulle (1994).

Citation

Download Citation

Feng Ma. Mingfang Ni. Zhanke Yu. "A New Implementable Prediction-Correction Method for Monotone Variational Inequalities with Separable Structure." Abstr. Appl. Anal. 2013 (SI54) 1 - 8, 2013. https://doi.org/10.1155/2013/941861

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095519
MathSciNet: MR3111803
Digital Object Identifier: 10.1155/2013/941861

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI54 • 2013
Back to Top